# SDR A6WA201040480

- Difficulty date: June 27, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 27,723 hours, 24,314 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENG T/R BLOCKER DOOR 1 THRU 5 HAVE CHAFE DAMAGE AT STOPS.  REPAIRED LT ENG T/R BLOCKER DOORS 1 THRU 5 AT STOPS IAW CMM 78-30-00-300-8720-A.  REPAIR NO SRS.
